# SDR UPS08M52412

- Difficulty date: May 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FUSELAGE EXTERIOR, RIGHT SIDE AT STA 2033 BETWEEN LONGERONS L39 & L 40, CORROSION FOUND SURROUNDING FASTENER HOLE.  ATTACH FASTENERS & INNER SUPPORTS REMOVED PER SRM 51-31-01 V II R35.  SKIN CORROSION REMOVED PER SRM 51-21-01 VII R35.  DAMAGE SKIN TRIMMED OFF PER SRM 53-20-00 FIG 2.  HFEC C/O PER DACNDTSPM R13 PT 06.10.01. 001 ON TRIMMED OFF AREA FOUND NO CRACK EVIDENT.  REPAIR PARTS FAB AND INSTALLED PER SRM 53-20-00 FIG 2 VI R35 & SRM 51-31-01 VII R35.
